Bahadur-Kiefer theorems for the product-limit process

J.H.J. Einmahl, J. Beirlant

Research output: Contribution to journalArticleScientificpeer-review

211 Downloads (Pure)
Original languageEnglish
Pages (from-to)276-294
Number of pages18
JournalJournal of Multivariate Analysis
Volume35
Issue number2
Publication statusPublished - 1990

Cite this

@article{b5786a009c9043f7b986a40a5e7f54a9,
title = "Bahadur-Kiefer theorems for the product-limit process",
author = "J.H.J. Einmahl and J. Beirlant",
note = "Pagination: 18",
year = "1990",
language = "English",
volume = "35",
pages = "276--294",
journal = "Journal of Multivariate Analysis",
issn = "0047-259X",
publisher = "Academic Press Inc.",
number = "2",

}

Bahadur-Kiefer theorems for the product-limit process. / Einmahl, J.H.J.; Beirlant, J.

In: Journal of Multivariate Analysis, Vol. 35, No. 2, 1990, p. 276-294.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Bahadur-Kiefer theorems for the product-limit process

AU - Einmahl, J.H.J.

AU - Beirlant, J.

N1 - Pagination: 18

PY - 1990

Y1 - 1990

M3 - Article

VL - 35

SP - 276

EP - 294

JO - Journal of Multivariate Analysis

JF - Journal of Multivariate Analysis

SN - 0047-259X

IS - 2

ER -